MAUDE Adverse Event Report: NEODENT - JJGC S.A. EXTERNAL HEX ZYGOMATIC IMPLANT 45.0; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. EXTERNAL HEX ZYGOMATIC IMPLANT 45.0; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.452
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 01/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that 7 months after the dental implant and abutment were placed in ada site 1 in the mouth, the implant had not yet achieved osseointegration in type iii bone.Clinician reports mobility.The product will be forwarded to the manufacturer for investigation.There were no reported complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.After the evaluation was noticed that the item received is different from the item reported.Therefore, the lot number was not considered.The dentist reported that immediate load procedure was performed.
 
Event or Problem Description
The clinician reported that 7 months after the dental implant and abutment were placed in ada site 1 in the mouth, the implant had not yet achieved osseointegration in type iii bone.Clinician reports mobility.The product will be forwarded to the manufacturer for investigation.There were no reported complications.(b)(4).

Brand Name
EXTERNAL HEX ZYGOMATIC IMPLANT 45.0
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7824401
Report Number3008261720-2018-03131
Device Sequence Number19155166
Product Code DZE
UDI-Device Identifier07898237567310
UDI-Public07898237567310
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K141777
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2018
Report Date (Section F) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/29/2021
Device Catalogue Number109.452
Device Lot Number77642
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/31/2018
Device Age1 MO
Event Location Other
Date Report to Manufacturer06/20/2018
Initial Date Received by Manufacturer 06/20/2018
Supplement Date Received by Manufacturer10/15/2018
Initial Report FDA Received Date08/28/2018
Supplement Report FDA Received Date10/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR